# SDR SWAA2025032698383

- Difficulty date: February 22, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 45) FORWARD CARGO STA 500 TO 500A; STR 26L; Z-ANGLE BAFFLE PLATE IS CRACKED IN 2EA PLACES.<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] AND BOEING DWG: 143A7505 REV: - APPLIED CIC IAW SRM 51-02-01-0G-0;[02] COMPLETE AUDIT C/W
